IJPAM: Volume 60, No. 1 (2010)

WEIGHTS FOR THE HARDY OPERATOR
ON NON-DECREASING FUNCTIONS

C.J. Neugebauer
Department of Mathematics
Purdue University
150, North University Street, West Lafayette, IN 47907-2067, USA
e-mail: [email protected]


Abstract.We present single weight and two-weight integral inequalities for the Hardy operator on non-decreasing functions. In this context the Hardy operator is the minimal operator, but the inequalities are much nicer than those one expects from the minimal operator theory [#!3!#].

Received: February 11, 2010

AMS Subject Classification: 30H10

Key Words and Phrases: weights, Hardy operator

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 60
Issue: 1